# SDR SWIA201332724

- Difficulty date: January 31, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 24,658 hours, 20,865 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Ground Stud
- Condition: Corroded
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY LINE HEATERS CIRCUIT BREAKER POPPED.  INSPECTED GALLEY DRAIN MAST GROUND AND FOUND GROUND STUD N3525 SEVERELY CORRODED THROUGH RIB FS 333.0 AT THE 6 O'CLOCK POSITION.  LEVEL 2 CORROSION.  (SERVICE)  REPLACED AFFECTED FRAME AT FS 333.0 BETWEEN STRS 25R AND 26R IAW SRM.
